

## Audyogik Shikshan Mandal's Institute of Management & Computer Studies, Thane

## MMS ACADEMIC & EVENT CALENDAR

Academic Year 2019-2020

| Month | Date                                    | Activity                                 | Dept.      | Venue      | Event Hours/<br>Remark | Daily<br>Lectures<br>Hours | Working<br>Day | Lectures Total<br>Hours |  |
|-------|---|--|------------|------------|------------------------|----------------------------|----------------|-------------------------|--|
|       | Second Half -2019                       |  |            |            |                        |                            |                |                         |  |
|       | 15.07.19                                | Commencement of Classes for SYMMS        | Management | Classrooms | As per Time<br>Table   | 6 hrs/day                  | 1 day          | 6 Hours                 |  |
|       | 16.07.19 to 20.07.19                    | Lectures As per Timetable                | Management | Classrooms | As per Time<br>Table   | 6 hrs/day                  | 5 days         | 30 Hours                |  |
| July  | 22.07.19 to 26.07.19                    | Lectures As per Timetable                | Management | Classrooms | As per Time<br>Table   | 6 hrs/day                  | 5 day          | 30 Hours                |  |
|       | 27.07.2019                              | Activity                                 | Management | GR - 7     | 2 Hours                |                            | 1              |                         |  |
|       | 29.07.2019 to 31.07.19                  | Lectures As per Timetable                | Management | Classrooms | As per Time<br>Table   | 6 hrs/day                  | 3 days         | 18 hours                |  |
|       | Month of July Total Lectures in hours = |  |            |            |                        |                            |                | 84 Hours                |  |
|       | 01.08.18 to 03.08.19                    | Lectures As per Timetable                | Management | Classrooms | As per Time<br>Table   | 6 hrs/day                  | 2 days         | 12 hours                |  |
|       | 05.08.19 to 08.08.19                    | Lectures As per Timetable                | Management | Classrooms | As per Time<br>Table   | 6 hrs/day                  | 4 day          | 24 Hours                |  |
|       | 09.08.19                                | Guest Lecture on Strategic<br>Management | Management | GR 7       | 3 Hours                |                            | 1 day          |                         |  |
|       | 10.08.19                                | FINSTA Inaugration<br>(Finance Club)     | Management | LR 1       | 1 Hour                 |                            | 1 day          |                         |  |
|       | 11.08.19                                | Lectures As per Timetable                | Management | Classrooms | As per Time<br>Table   | 6 hrs/day                  | 1 day          | 6 hours                 |  |
|       | 12.08.19                                | Bakari - ID ( Holiday)                   | Management |            | Univ.Holiday           |                            |                |                         |  |
|       | 14.08.19                                | FYMMS Induction Program                  | Management | Auditorium | 5 Hours                |                            | 1 day          |                         |  |
|       | 15.08.19                                | Independence Day Celebration             | Management | Auditorium | 5 Hours                |                            | 1 day          |                         |  |

| Month                                     | Date                 | Activity  | Dept.      | Venue          | Event Hours/<br>Remark | Daily<br>Lectures<br>Hours | Working<br>Day | Lectures Total<br>Hours |
|---|----------------------|---|------------|----------------|------------------------|----------------------------|----------------|-------------------------|
|   | 16.08.19             | Corporate Training Activity   | Management | College Ground | 2 Hours                |                            | 1 day          |                         |
|   | 17.08.19             | Holiday of Pateti-Parsi New Year  | Management | Holiday        |                        |                            |                |                         |
| Aug                                       | 19.08.19             | Grooming & Soft skills Session  | Management | Auditorium     | 3 Hours                |                            | 1 day          |                         |
|   | 20.08.19 & 22.08.19  | Commencement of Classes for FYMMS   | Management | Class Rooms    |                        | 6 hrs/day                  | 3 days         | 18 Hours                |
|   | 23.08.19             | Guest Lecture on Problem Solving & Perception Bulding And Gopalkala celebration | Management | College Ground | 3 Hours<br>2 Hours     |                            | 1 day          |                         |
|   | 24.08.19 to 25.08.19 | Lectures As per Timetable   | Management | Class Rooms    |                        | 6 hrs/day                  | 2 days         | 12 Hours                |
|   | 26.08.19             | Outbound Activity   | Management | Outdoor        | 8 Hours                |                            | 1 day          |                         |
|   | 28.08.19             | Inaugration of Marketing Club MAD<br>Lectures As per Timetable                  | Management | Class Rooms    | 1 Hour                 | 6 hrs/day                  | 1 day          | 6 hours                 |
|   | 29.08.19             | Freshers Party  | Management | Auditorium     | 3 Hours                |                            | 1 day          |                         |
|   | 30.08.19             | Group Juggle Activity   | Management | Class Rooms    | 2 Hours                |                            | 1 day          |                         |
|   | 31.08.19             | Lectures As per Timetable   | Management |                |                        | 6 hrs/day                  | 1 day          | 6 hours                 |
| Month of August Total Lectures in hours = |                      |   |            |                |                        | 84 Hours                   |                |                         |
|   | 02.09.19 to 07.09.19 | Ganesh Chaturthi  | Combined   |                | Univ.Holiday           |                            |                |                         |
|   | 09.09.19 to 11.09.19 | Lectures As per Timetable   | Management | Class Rooms    |                        | 6 hrs/Day                  | 3 days         | 18 Hours                |
|   | 12.09.19             | Anant Chaturthi   | Combined   |                | Univ.Holiday           |                            |                |                         |
|   | 13.09.19             | Inaugration of HR Club<br>College T- Shirt Activity                             | Management | Auditorium     | 2 Hours<br>3 Hours     |                            |                |                         |
| Sept                                      | 14.09.19             | Guest Lecture on How to Get Hired   | Management | Class Rooms    | 5 Hours                |                            | 1 days         |                         |

| Month | Date                 | Activity   | Dept.      | Venue          | Event Hours/<br>Remark | Daily<br>Lectures<br>Hours | Working<br>Day | Lectures Total<br>Hours |
|-------|----------------------|--|------------|----------------|------------------------|----------------------------|----------------|-------------------------|
|       | 16.09.19             | Guest Lecture on Cross cultural Promotion by International Speaker | Management | Auditorium     | 1 Hour                 |                            | 1 day          |                         |
|       | 16.09.19 to 17.09.19 | Lectures As per Timetable  | Management | Class Rooms    |                        | 6 hrs/Day                  | 2 days         | 12 Hours                |
|       | 18.09.19             | CCD (Case Study Competion)Activity                                 | Management | Auditorium     | 4 Hours                |                            | 1 day          |                         |
|       | 21.09.19             | Activity   | Management | GR - 7         | 2 hours                |                            | 1 day          |                         |
|       | 23.09.19 to 24.09.19 | Lectures As per Timetable  | Management | Class Rooms    |                        | 6 hrs/Day                  | 2 days         | 12 hours                |
|       | 25.09.19 to 28.09.19 | Mid Term Exam  | Management | Class Rooms    |                        |                            | 4 days         |                         |
|       | 30.09.19             | Lectures As per Timetable  | Management | Class Rooms    |                        | 6 hrs/Day                  | 1 day          | 6 Hours                 |
|       |                      |  |            | Month of       | September Tot          | al Lectures                | in hours =     | 48 Hours                |
|       | 01.10.19             | Lectures As per Timetable  | Management | Class Rooms    |                        | 6 hrs/day                  | 1 day          | 6 Hours                 |
|       | 02.10.19             | Gandhi Jayanti   | Combined   |                | Univ.Holiday           |                            |                |                         |
|       | 03.10.19 to 05.10.19 | Lectures As per Timetable  | Management | Class Rooms    |                        | 6 hrs/day                  | 3 days         | 18 hours                |
|       | 07.10.19             | Garba Celebration  | Combined   | College Ground |                        |                            |                |                         |
|       | 08.10.19             | Dussara  | Combined   |                | Univ.Holiday           |                            |                |                         |
|       | 09.10.19             | Ideathon and Paiso Ki ABCD Activity                                | Management | Auditorium     | 6 Hours                |                            | 1 day          |                         |
| Oct   | 10.10.19             | Lectures As per Timetable And Parents Meeting SYMMS                | Management | Class Rooms    |                        | 6 hrs/day                  | 1 days         | 6 hours                 |
|       | 11.10.19             | Product Promotion Activity   | Management | Auditorium     | 3 Hours                |                            | 1 day          |                         |
|       | 12.10.19 to 13.10.19 | Lectures As per Timetable  | Management | Class Rooms    |                        | 6 hrs/day                  | 2 day          | 12 hours                |
|       | 14.10.19             | Stock Mind Activity  | Management | Auditorium     | 3 Hours                |                            | 1 day          |                         |
|       | 15.10.19 to 19.10.19 | Lectures As per Timetable  | Management | Class Rooms    | 4 Hours                | 6 hrs/day                  | 5 days         |                         |
|       | 21.10.19 to 23.10.19 | Lectures As per Timetable  | Management |                |                        | 6 hrs/day                  | 3 days         | 18 hours                |

| Month | Date  | Activity   | Dept.      | Venue      | Event Hours/<br>Remark | Daily<br>Lectures<br>Hours | Working<br>Day | Lectures Total<br>Hours |
|-------|---|--|------------|------------|------------------------|----------------------------|----------------|-------------------------|
|       | 24.10.19 to 30.10.19                        | Diwali Vacation  | Combined   |            | As per<br>Univ.Norms   |                            |                |                         |
|       | 31.10.19                                    | Lectures As per Timetable                                    | Management |            |                        | 6 hrs/day                  | 1 days         | 18 hours                |
|       | Month of October Total Lectures in hours =  |  |            |            |                        |                            |                |                         |
|       | 01.11.19 to                                 | Faculty Development Program                                  | Combined   |            |                        |                            |                |                         |
|       | 2.11.19 to 5.11.19                          | Lectures as per Timetable mid Term Exam of FYMMS             | Management | Classrooms |                        | 3 hrs/day                  | 4 days         | 12 hours                |
|       | 5.11.19                                     | Term End for SYMMS  Regular Lectures for FYMMS               | Management | Classrooms |                        | 6 hrs/day                  | 1 day          | 6 Hours                 |
| Nov   | 06.11.19 to 17.11.19                        | Preparatory Leave for SYMMS  Regular Lectures for FYMMS      | Management | Classrooms | As per<br>Univ.Norms   | 6 hrs/day                  | 6 days         | 36 Hours                |
|       | 15.11.19                                    | Parents Meeting FYMMS  | Management | GR 7       |                        | 3 Hours                    | 1 day          |                         |
|       | 18.11.19 to 23.11.19                        | Semester End Examination SEM III  Regular Lectures for FYMMS | Management | Classrooms | As per<br>Univ.Norms   | 6 hrs/day                  | 6 days         | 36 Hours                |
|       | 28.11.19                                    | University Examination SEM III  Regular Lectures for FYMMS   | Management | Classrooms | As per<br>Univ.Norms   | 6 hrs/day                  | 1 day          | 6 Hours                 |
|       | 29.11.19 to 30.11.19                        | Lectures as per Timetable                                    | Management | Classrooms |                        | 6 hrs/day                  | 2 days         | 12 Hours                |
|       | Month of November Total Lectures in hours = |  |            |            |                        |                            |                | 108 Hours               |
|       | 02.12.19 to 07.12.19                        | Lectures as per Timetable                                    | Management |            |                        | 6 hrs/day                  | 6 days         | 36 Hours                |

| Month  | Date  | Activity                         | Dept.      | Venue | Event Hours/<br>Remark | Daily<br>Lectures<br>Hours | Working<br>Day | Lectures Total<br>Hours |
|--|---|----------------------------------|------------|-------|------------------------|----------------------------|----------------|-------------------------|
| Dec  | 08.12.19 to 15.12.19                        | Preparatory Leave for SYMMS      | Management |       | As per<br>Univ.Norms   |                            |                |                         |
|  | 16.12.19 to 24.12.19                        | Semester End Examination SEM III | Management |       | As per<br>Univ.Norms   |                            |                |                         |
|  | As per Univ.                                | Declaration of Result            | Management |       | As per<br>Univ.Norms   |                            |                |                         |
|  | Month of December Total Lectures in hours = |                                  |            |       |                        |                            |                | 36 Hours MMS<br>Sem I   |
| Total Lectures in A.Y. 2019 ( July+Aug+Sept+Oct+Nov+Dec)= 4. |   |                                  |            |       |                        |                            | 438 Hours      |                         |

Dr. D.V.Kulkarni

**MMS Director** 

Prof.Tejasvi Bhosale Prof. Rajshree Shrivastav Course-Co-ordinator